Skip navigation
Please use this identifier to cite or link to this item: https://libeldoc.bsuir.by/handle/123456789/27840
Title: On Optimal Properties of Special Nonlinear and Semi-infinite Problems Arising in Parametric Optimization
Authors: Kostyukova, O. I.
Tchemisova, T. V.
Kurdina, M. A.
Keywords: публикации ученых
Nonlinear Pro-gramming (NLP)
Semi-infinite Pro-gramming (SIP)
parametric problems
optimality conditions
constraint qualification
Issue Date: 2017
Publisher: International Academic Press
Citation: Kostyukova, O. I. On Optimal Properties of Special Nonlinear and Semi-infinite Problems Arising in Parametric Optimization / O. I. Kostyukova, T. V. Tchemisova, M. A. Kurdina // Statistics, Optimization and Information Compu-ting. – 2017. – Vol.5. – Pp. 99 – 108. - DOI: 10.19139/soic.v5i2.303
Abstract: We consider a special nonlinear Programming problem depend-ing on integer parameters. For some values of these parameters (the «right» ones), this problem satisfies certain properties used in study of differential properties of optimal solutions in paramet-ric Semi-Infinite Programming. We deduce the conditions guaran-teeing the existence of the «right» parameters values, and pro-pose an algorithm for their determination. The conditions and the algorithm are essentially based on properties of a related linear-quadratic semi-infinite problem.
URI: https://libeldoc.bsuir.by/handle/123456789/27840
Appears in Collections:Публикации в изданиях других стран

Files in This Item:
File Description SizeFormat 
Kostyukova_On.pdf129,6 kBAdobe PDFView/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.